*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.
Hello and thank you for using JustAnswer. May I ask, at what dose of the Cymbalta are you taking?
Thank you for your response. Typically if there is too much Serotonin this can cause a flat affect or emotional numbing for certain people, but at 60mg/day that is not high enough to cause this symptom usually. It is possible though that with your Low Testosterone, you may be more sensitive to this possible side effect of the Serotonin based antidepressants. Low testosterone though is usually going to be the chief cause for flat affect and emotional numbing, but the Cymbalta may be unwittingly contributing to that because of your Low Testosterone.